Dragan Vukotic
Dragan Vukotic
Departamento de Matemáticas, Universidad Autónoma de Madrid
Verified email at uam.es - Homepage
Title
Cited by
Cited by
Year
A Sharp Estimate for Ap α Functions in Cn
D Vukotić
Proceedings of the American Mathematical Society, 753-756, 1993
691993
Fractional integration, differentiation, and weighted Bergman spaces
SM Buckley, P Kaskela, D Vukotić
Mathematical Proceedings of the Cambridge Philosophical Society 126 (2), 369-385, 1999
651999
The isoperimetric inequality and a theorem of Hardy and Littlewood
D Vukotić
The American mathematical monthly 110 (6), 532-536, 2003
532003
Integrability of the derivative of a Blaschke product
D Girela, JÁ Peláez, D Vukotić
Proceedings of the Edinburgh Mathematical Society 50 (3), 673-687, 2007
512007
On univalent functions in some Möbius invariant spaces
JJ Donaire, D Girela, D Vukotic
Journal für die reine und angewandte Mathematik 2002 (553), 43-72, 2002
422002
Isometries of the Bloch space among the composition operators
MJ Martín, D Vukotić
Bulletin of the London Mathematical Society 39 (1), 151-155, 2007
372007
Zero products of Toeplitz operators
A Aleman, D Vukotić
Duke Mathematical Journal 148 (3), 373-403, 2009
332009
Norm of the Hilbert matrix on Bergman and Hardy spaces and a theorem of Nehari type
M Dostanić, M Jevtić, D Vukotić
Journal of Functional Analysis 254 (11), 2800-2815, 2008
322008
Isometries of some classical function spaces among the
MJ Martín, D Vukotić
Recent Advances in Operator-Related Function Theory: Conference on Recent …, 2006
302006
Taylor coefficients and coefficient multipliers of Hardy and Bergman-type spaces
M Jevtić, D Vukotić, M Arsenović
Springer International Publishing, 2016
292016
Isometries of the Dirichlet space among the composition operators
M Martín, D Vukotić
Proceedings of the American Mathematical Society 134 (6), 1701-1705, 2006
292006
Pointwise multiplication operators between Bergman spaces on simply connected domains
D Vukotić
Indiana University Mathematics Journal, 793-803, 1999
291999
Adjoints of composition operators on Hilbert spaces of analytic functions
MJ Martín, D Vukotić
Journal of Functional Analysis 238 (1), 298-312, 2006
282006
Superposition operators between the Bloch space and Bergman spaces
V Álvarez, MA Márquez, D Vukotić
Arkiv för Matematik 42 (2), 205-216, 2004
282004
Superposition operators on Dirichlet type spaces
SM Buckley, JL Fernández, D Vukotić
Report University of Jyväskylä Department of Mathematics and Statistics 83 …, 2001
282001
Multiplicative isometries and isometric zero-divisors
A Aleman, P Duren, MJ Martín, D Vukotić
Canadian Journal of Mathematics 62 (5), 961-974, 2010
262010
Univalent interpolation in Besov spaces and superposition into Bergman spaces
SM Buckley, D Vukotić
Potential Analysis 29 (1), 1-16, 2008
252008
Analytic Toeplitz operators on the Hardy space : a survey
D Vukotić
Bulletin of the Belgian Mathematical Society-Simon Stevin 10 (1), 101-113, 2003
252003
On the coefficient multipliers of Bergman spaces
D Vukotić
Journal of the London Mathematical Society 50 (2), 341-348, 1994
241994
On uniformly discrete sequences in the disk
P Dure, A Schuste, D Vukotić
Quadrature domains and their applications, 131-150, 2005
212005
The system can't perform the operation now. Try again later.
Articles 1–20